標題: MEASURES OF SIMILARITY BETWEEN VAGUE SETS
作者: CHEN, SM
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: FUZZY SET;SIMILARITY MEASURE;VAGUE SET
公開日期: 15-九月-1995
摘要: In this paper, we propose two similarity measures for measuring the degree of similarity between vague sets. The proposed measures can provide a useful way for measuring the degree of similarity between vague sets.
URI: http://hdl.handle.net/11536/1731
ISSN: 0165-0114
期刊: FUZZY SETS AND SYSTEMS
Volume: 74
Issue: 2
起始頁: 217
結束頁: 223
顯示於類別:期刊論文


文件中的檔案:

  1. A1995RR66500005.pdf